# SDR ABXA060231

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 47,865 hours, 37,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS ROUGH VIBRATION SHAKES LEFT TO RIGHT.  INSPECTED LEFT AND RIGHT WING FLAPS AND FAIRINGS, AILERONS, SLATS, ELEVATORS.  PERFORMED VISUAL INSPECTION OF NR 1 ENGINE AND CHIP DETECTOR, NO FINDINGS.  INSPECTED NR 2 ENGINE, CHIP DETECTOR (MASTER) AND COWLING & T/R HOLD OPEN RODS.  REMOVED AND REPLACED NR 2 ENG T/R OUTBOAD HOLD ROD IAW B767 MM 78.31.00.  MAINTENANCE EVALUATION FLIGHT REQUESTED.  EVALUATION FLIGHT SATISFACTORY.
